Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 26, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 28, 2024, 9:00 AM CDT for Gregg County, Rusk County, Smith County, Texas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2024, 9:00 AM CDT (14:00 UTC)
- Expired
- May 28, 2024, 9:17 AM CDT
- In force
- 17 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Gregg County, TX, Rusk County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 103 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 7:11 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 2.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -370 J/kg
- Mixed-layer LCL
- 2239 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
675
WFUS54 KSHV 281400
TORSHV
TXC183-401-423-281430-
/O.NEW.KSHV.TO.W.0026.240528T1400Z-240528T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
900 AM CDT Tue May 28 2024
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
East central Smith County in northeastern Texas...
Northwestern Rusk County in northeastern Texas...
Southwestern Gregg County in northeastern Texas...
* Until 930 AM CDT.
* At 859 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Overton, or 8 miles west of Kilgore, moving east
at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kilgore, Overton, and New London around 905 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Monroe, Rolling Meadows, Laird Hill, and Lakeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3230 9507 3242 9507 3245 9473 3224 9470
TIME...MOT...LOC 1359Z 278DEG 34KT 3235 9500
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
442 follow-up statements
843
WWUS54 KSHV 281409
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
909 AM CDT Tue May 28 2024
TXC423-281419-
/O.CAN.KSHV.TO.W.0026.000000T0000Z-240528T1430Z/
Smith TX-
909 AM CDT Tue May 28 2024
...THE TORNADO WARNING FOR EAST CENTRAL SMITH COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northeastern Texas.
&&
LAT...LON 3243 9499 3243 9496 3245 9473 3224 9470
3229 9498 3237 9498 3237 9499
TIME...MOT...LOC 1409Z 278DEG 34KT 3234 9489
$$
TXC183-401-281430-
/O.CON.KSHV.TO.W.0026.000000T0000Z-240528T1430Z/
Rusk TX-Gregg TX-
909 AM CDT Tue May 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
NORTHWESTERN RUSK AND SOUTHWESTERN GREGG COUNTIES...
At 909 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Kilgore, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kilgore around 915 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Monroe, Rolling Meadows, Laird Hill, and Lakeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3243 9499 3243 9496 3245 9473 3224 9470
3229 9498 3237 9498 3237 9499
TIME...MOT...LOC 1409Z 278DEG 34KT 3234 9489
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
44655
WWUS54 KSHV 281417
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
917 AM CDT Tue May 28 2024
TXC183-401-281427-
/O.CAN.KSHV.TO.W.0026.000000T0000Z-240528T1430Z/
Rusk TX-Gregg TX-
917 AM CDT Tue May 28 2024
...THE TORNADO WARNING FOR NORTHWESTERN RUSK AND SOUTHWESTERN GREGG
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northeastern Texas.
&&
LAT...LON 3243 9499 3243 9496 3245 9473 3224 9470
3229 9498 3237 9498 3237 9499
TIME...MOT...LOC 1414Z 278DEG 34KT 3233 9480
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 28, 7:13 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 28, 7:13 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 713 AM CDT Tue May 28 2024 ...New UPDATE... .UPDATE... Issued at 712 AM CDT Tue May 28 2024 An MCS currently shifting southeast across northeast Texas will move into east Texas over the next couple of hours. Therefore Severe Thunderstorm Watch 341 is now in effect into 11 AM. Damaging straight line winds, large hail, and isolated tornadoes will be possible. /05/ && .SHORT TERM... (Tuesday through Wednesday) Issued at 125 AM CDT Tue May 28 2024 A weak frontal boundary lingering across north-central and northeast Texas has been the trigger for convection across the Red River Valley during these early morning hours. This area will be the source region for continued convective initiation through the remainder of the overnight hours. Ongoing storms near daybreak will force an outflow boundary southeast across the ArkLaTex later today. Conditions across the ArkLaTex are primed to support strong to severe thunderstorms along the outflow boundary today. The combination of rich low-level moisture with dewpoints in the lower 70s and an upper-disturbance translating southeast within a northwest flow pattern will support deep convection ultimately leading to the potential for an MCS that will generate damaging winds and large hail along with an isolated tornado threat across the ArkLaTex. There is some uncertainty associated with type and intensity of convection due to timing of the progression of the outflow boundary. Should the outflow boundary race across the region early in the day, MCS development may be reduced. However, should the outflow boundary move through later in the day, diurnal heating will play a role in further destabilizing an already unstable airmass across the region ahead of the boundary producing a heightened severe threat. Convection to linger into the evening hours as fairly amplified low-level trough lingers across the northern gulf coast. Overnight low temperatures are forecast to fall into the 60s. Synoptic pattern to remain fairly stagnant through Wednesday as low to mid-level trough remains parked across the region in the vicinity of the frontal boundary resulting in an unsettled weather pattern characterized by decent rain chances areawide. High temperatures are forecast to fall into the upper 70s to lower 80s. /05/ && .LONG TERM... (Wednesday Night through Tuesday) Issued at 125 AM CDT Tue May 28 2024 An upper trough swinging east across the central CONUS along the northern periphery of an upper-ridge across Mexico will allow for an unsettled weather pattern across the ArkLaTex on Friday. Showers and thunderstorms will increase in coverage early Friday morning, persisting through much of the day. A weak upper-low may deepen across south Arkansas on Friday night allowing for storms to possibly increase in intensity allowing for an isolated severe thunderstorms and heavy rain threat across Arkansas. Conditions to improve on Saturday as upper-trough shifts east into Mississippi and Alabama and ridging rebuilds across the region. However, diurnally driven convection remains possible along a lingering frontal boundary. Frontal boundary to remain in place across the ArkLaTex through Saturday, maintaining increased rain chances through the early part of the weekend. Front is forecast to lift north on Sunday allowing for improved conditions late in the weekend into early next week. Temperatures through the long-term period to remain fairly consistent with highs in the 80s and lows around 70. /05/ && .AVIATION... (12Z TAFS) Issued at 650 AM CDT Tue May 28 2024 For the 28/12Z TAF update, VFR vis/cigs are expected through the period (with MVFR/IFR vis/cigs exceptions for low clouds over east Texas terminals through at least 28/15Z). Light easterly winds will also continue through the period. /16/ && .PRELIMINARY POINT TEMPS/POPS... SHV 91 71 82 69 / 30 40 50 30 MLU 93 69 82 67 / 10 20 40 30 DEQ 85 64 80 64 / 30 30 50 30 TXK 88 67 82 67 / 30 30 50 30 ELD 90 65 79 64 / 20 30 50 30 TYR 88 69 83 69 / 50 40 60 30 GGG 89 69 82 68 / 40 40 50 30 LFK 92 72 84 70 / 40 30 60 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...05 LONG TERM....05 AVIATION...16
Hazardous weather outlook, May 28, 4:23 AM CDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 423 AM CDT Tue May 28 2024 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-290930- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 423 AM CDT Tue May 28 2024 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and tonight. Widespread showers and thunderstorms expected today as a convective complex moves out of central Texas into the ArkLaTex. Some of the storms could be strong to severe, with some excessive rainfall leading to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Periods of showers and thunderstorms may be possible each afternoon and evening through the workweek into next weekend. Can't rule out additional strong to severe storms along with localized excessive rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today.
In the hours before
Special weather statement, May 28, 5:11 AM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
511 AM CDT Tue May 28 2024
OKZ077-TXZ096-281045-
McCurtain OK-Red River TX-
511 AM CDT Tue May 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCCURTAIN AND
NORTHERN RED RIVER COUNTIES THROUGH 545 AM CDT...
At 511 AM CDT, Doppler radar was tracking a strong thunderstorm near
Raymond Gary State Park, or 18 miles east of Hugo, moving east at 30
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Idabel, Broken Bow, Manchester, Valliant, Millerton, Annona, Haworth,
Garvin, Farmers Hill, Negley, Harris, Woodland, Redland, Silver City,
English, Kanawha, Holly Creek, Kiomatia, Albion, and Bryarly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3388 9531 3388 9528 3391 9528 3389 9527
3389 9525 3393 9525 3396 9523 3394 9516
3407 9516 3400 9470 3376 9465 3369 9474
3370 9474 3369 9475 3356 9491 3377 9531
TIME...MOT...LOC 1011Z 282DEG 27KT 3393 9520
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
16Special weather statement, May 28, 6:01 AM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
601 AM CDT Tue May 28 2024
ARZ050-059-OKZ077-TXZ096-097-109-111-112-281200-
Sevier AR-Little River AR-McCurtain OK-Cass TX-Bowie TX-Red River TX-
Morris TX-Titus TX-
601 AM CDT Tue May 28 2024
...A STRONG THUNDERSTORM WILL IMPACT LITTLE RIVER...SOUTHWESTERN
SEVIER...SOUTHERN MCCURTAIN...NORTHWESTERN CASS...BOWIE...NORTHERN
MORRIS...NORTHEASTERN TITUS AND RED RIVER COUNTIES THROUGH 700 AM
CDT...
At 600 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Idabel, or 18 miles northeast of Clarksville, moving
east at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ashdown, New Boston, Clarksville, Foreman, Boxelder, Idabel, Broken
Bow, Hooks, De Kalb, Naples, Redwater, Maud, Red Lick, Wilton,
Winthrop, Us 259 And I 30 Intersection, Arkinda, Dalby Springs,
Richmond, and Wilkerson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3369 9531 3410 9487 3376 9404 3336 9423
3316 9466 3354 9531
TIME...MOT...LOC 1100Z 282DEG 27KT 3380 9484
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
16Special weather statement, May 28, 8:04 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
804 AM CDT Tue May 28 2024
ARZ070-TXZ097-109>112-125-281330-
Miller AR-Upshur TX-Cass TX-Camp TX-Bowie TX-Morris TX-Titus TX-
804 AM CDT Tue May 28 2024
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL MILLER...CASS...
SOUTHEASTERN BOWIE...NORTHEASTERN UPSHUR...SOUTHERN MORRIS...
SOUTHEASTERN TITUS AND CAMP COUNTIES THROUGH 830 AM CDT...
At 804 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Nash to 7 miles northeast of Hughes Springs to
Newsome. Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Texarkana, Atlanta, Wake Village, Pittsburg, Leesburg, Nash, Hooks,
Daingerfield, Linden, Hughes Springs, Lone Star, Queen City,
Redwater, Maud, Cason, Rocky Branch, Genoa, Jenkins, Newsome, and
Leary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until noon CDT for
northeastern Texas.
&&
LAT...LON 3315 9467 3348 9426 3339 9382 3300 9425
3288 9467 3288 9471 3287 9471 3279 9496
3294 9515 3298 9515
TIME...MOT...LOC 1304Z 287DEG 30KT 3343 9414 3309 9457 3295 9512
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53Local storm report, May 28, 8:29 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
829 AM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM Hail 1 SW Noonday 32.24N 95.41W
05/28/2024 M1.00 Inch Smith TX Trained Spotter
Skywarn spotter reports one inch hail in
Noonday. Picture of hail measurement sent
in.
&&
RKLocal storm report, May 28, 8:37 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
837 AM CDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM Tstm Wnd Dmg 5 SW Mineola 32.63N 95.55W
05/28/2024 Smith TX Broadcast Media
Report of tree damage in and around the town
of Jamestown in NW Smith County.
&&
RKSpecial weather statement, May 28, 8:55 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
855 AM CDT Tue May 28 2024
LAZ001>004-TXZ138-281445-
Bossier LA-Claiborne LA-Caddo LA-Webster LA-Harrison TX-
855 AM CDT Tue May 28 2024
...STRONG THUNDERSTORMS WILL IMPACT WEBSTER...NORTHWESTERN CADDO...
NORTHWESTERN CLAIBORNE...BOSSIER PARISHES IN NORTHWESTERN LOUISIANA
AND EAST CENTRAL HARRISON COUNTIES THROUGH 945 AM CDT...
At 854 AM CDT, Doppler radar was tracking a strong outflow boundary
ahead of showers and thunderstorms along a line extending from near
Plain Dealing to Belcher to 6 miles southeast of Karnack. Movement
was east at 45 mph.
HAZARD...Wind gusts in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shreveport, Bossier City, Minden, Springhill, Haughton, Blanchard,
Benton, Cullen, Plain Dealing, Cotton Valley, Oil City, Sarepta,
Doyline, Mooringsport, Dixie Inn, Belcher, Shongaloo, Gilliam,
Eastwood, and Fosters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3292 9299 3259 9330 3241 9364 3259 9420
3277 9393 3302 9370
TIME...MOT...LOC 1354Z 283DEG 37KT 3295 9369 3276 9386 3262 9407
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 5:11 AM CDT | Special Weather Statement | SHV | Red River | 34 min |
| May 28, 6:01 AM CDT | Special Weather Statement | SHV | Bowie, Red River | 59 min |
| May 28, 7:40 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Franklin, Smith, Wood | 50 min |
| May 28, 8:04 AM CDT | Special Weather Statement | SHV | Camp, Cass, Morris | 26 min |
| May 28, 8:27 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more | 63 min |
| May 28, 8:41 AM CDT | Tornado Warning | SHV | Rusk, Smith | 21 min |
| May 28, 9:11 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 49 min |
| May 28, 9:27 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Nacogdoches, Panola, Rusk, Shelby and 1 more | 33 min |
| May 28, 9:35 AM CDT | Tornado Warning | SHV | Panola, Rusk | 25 min |
| May 28, 9:58 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Panola, Rusk, San Augustine, Shelby | 47 min |
| May 28, 10:01 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 44 min |
| May 28, 10:45 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 45 min |
| May 28, 10:56 AM CDT | Special Weather Statement | SHV | Shelby | 49 min |
| May 28, 11:01 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 47 min |
| May 28, 11:14 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 46 min |
| May 28, 11:25 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 42 min |
| May 28, 11:37 AM CDT | Special Weather Statement | SHV | Cherokee | 23 min |
| May 28, 12:00 PM CDT | Special Weather Statement | SHV | Angelina | 45 min |
| May 28, 12:37 PM CDT | Flash Flood Warning | SHV | Cherokee, Smith | 3 hr |
| May 28, 12:42 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, San Augustine | 48 min |
| May 28, 2:04 PM CDT | River Flood Warning | SHV | Smith, Wood | 26 days |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.